On circle-Exponential Topological Algebras

Yannis Tsertos

Δελτίο της Ελληνικής Μαθηματικής Εταιρίας (2005)

  • Volume: 50, Issue: 50, page 57-65
  • ISSN: 0072-7466

How to cite


Yannis Tsertos. "On circle-Exponential Topological Algebras." Δελτίο της Ελληνικής Μαθηματικής Εταιρίας 50.50 (2005): 57-65. <http://eudml.org/doc/237495>.

author = {Yannis Tsertos},
journal = {Δελτίο της Ελληνικής Μαθηματικής Εταιρίας},
language = {eng},
number = {50},
pages = {57-65},
title = {On circle-Exponential Topological Algebras},
url = {http://eudml.org/doc/237495},
volume = {50},
year = {2005},

AU - Yannis Tsertos
TI - On circle-Exponential Topological Algebras
JO - Δελτίο της Ελληνικής Μαθηματικής Εταιρίας
PY - 2005
VL - 50
IS - 50
SP - 57
EP - 65
LA - eng
UR - http://eudml.org/doc/237495
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.